# SDR SWIA201436985

- Difficulty date: March 19, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 25,651 hours, 21,268 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Chafed
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO FUSELAGE FITTING AT FS 473.15 CHAFED ON OTBD SIDE.  C-CHECK, REMOVED CHAFE, FOUND TO BE WITHIN LIMITS, ROTO PEENED AND RESTORED FINISH IAW REO.
